advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Marietta, Georgia, USA:

I am 26 years old and have had diabetes (Type 1) for two years. I give me self a shot three (3) times a day in my legs and sometimes stomach. I weigh 100 pounds. I am now swelling in my inner thigh which looks like bubbles on my legs. Is there is any other place I can give myself a shot or a way to stop it from swelling up so much?

Answer:

My usual comments:

  • Belly is best.
  • Thighs are okay, unless you'll be doing very heavy exercise immediately after the injection.
  • Butt's okay.
  • Arms are okay, except in very thin people (the end of the needle might go into the muscle layer, instead of the flab layer.)

WWQ

Original posting 24 Jun 97

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:08:54
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.